MAUDE Adverse Event Report: SONARMED, INC. SONARMED; AIRWAY MONITORING SYSTEM

SONARMED, INC. SONARMED; AIRWAY MONITORING SYSTEM
Model Number AW-S030
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, while in use on a patient, the clinician had an issue with passing a 8french catheter through this 3.0 sonarmed sensor.The catheter fit but was so tight and took so long to advance it occluded the endotracheal tube (ett) that the baby started to ¿brady¿.Although requested, information pertaining to patient intervention and outcome has not been provided.
 
Additional Manufacturer Narrative
H3: the device was not returned for evaluation.The investigation is currently in progress.There is an existing previous internal investigation regarding the reported issue.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Section h9: 806 number 3009023584-03-08-2024-01-r section h6 evaluation codes updated due to completion of investigation result - add additional code conclusion - remove d15 and add d03 component - remove g07003 and add g03012 it was reported that, while in use on a patient, the clinician had an issue with passing a 8french catheter through this 3.0 sonarmed sensor.Although requested, information pertaining to patient intervention and outcome has not been provided.No physical product or photos were returned for analysis.Although no product was returned, the likely cause of the issue was isolated to an obstruction in the sensor.An existing corrective action addresses the issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SONARMED
Common Device Name
AIRWAY MONITORING SYSTEM
Manufacturer (Section D)
SONARMED, INC.
12220 n. meridian street
suite 150
carmel,in 46032
IN  46032
Manufacturer (Section G)
SONARMED, INC.
12220 n. meridian street
suite 150
carmel,in 46032
IN   46032
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18883100
Report Number1282497-2024-00029
Device Sequence Number14202583
Product Code OQU
UDI-Device Identifier00851334007193
UDI-Public00851334007193
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K193058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAW-S030
Device Catalogue NumberAW-S030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1520-2024
Patient Sequence Number1
Patient SexUnknown